Ferro, Ruggero
Seq-consistency property and interpolation theorems
Rendiconti del Seminario Matematico della Università di Padova, Tome 70 (1983) , p. 133-145
Zbl 0534.03014 | MR 742115 | 4 citations dans Numdam
URL stable : http://www.numdam.org/item?id=RSMUP_1983__70__133_0

Bibliographie

[1] A. Baldo, Le tecniche delle proprietà di consistenza nelle logiche L2-k,k rispetto alla nozione di ω-soddisfacibilità e un teorema forte di interpolazione per L2+k,k, Dissertation University of Padova Italy (1981).

[2] E. Cunningham, Chain models: applications of consistency properties and back-and-forth techniques in infinite-quantifier languages, Infinitary Logic: in memorial Carol Karp, Springer-Verlag, Berlin, 1975. MR 476485

[3] R. Ferro, Consistency property and model existence theorem for second order negative languages with conjunctions and quantifications over sets of cardinality smaller than a strong limit cardinal of denumerable cofinality, Rend. Sem. Mat. Univ. Padova, Vol. 55 (1976), pp. 121-141. Numdam | MR 460065 | Zbl 0365.02006

[4] R. Ferro, Interpolation theorems for L2+k,k, JSL, Vol. 53 (1978), pp. 535-549. MR 503791 | Zbl 0397.03019

[5] R. Ferro, An analysis of Karp's interpolation theorem and the notion of consistency property, Rend. Sem. Mat. Univ. Padova, Vol. 65 (1981), pp. 111-118. Numdam | MR 653287 | Zbl 0485.03014

[6] R. Ferro, ω-satisfiability, ω-consistency property, and the downward Lowenheim Skolem theorem for Lk,k, Rend. Sem. Mat. Univ. Padova, Vol. 66 (1981), pp. 7-19. Numdam | Zbl 0531.03018

[7] C.R. Karp, Infinite quantifier languages and ω-chains of models, Porceedings of the Tarski Symposium, American Mathematical Society, Providence, 1974. Zbl 0308.02016

[8] S. Maehara - G. Takeuti, Two interpolation theorems for a positive second order predicate calculus, JSL, Vol. 36 (1971), pp. 262-270. MR 307876 | Zbl 0278.02013